MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC. FREESTYLE LIBRE 3 PLUS; INTEGRATED CONTINUOUS GLUCOSE MONITORING SYSTEM, FACTORY CALIBRATED

ABBOTT DIABETES CARE INC. FREESTYLE LIBRE 3 PLUS; INTEGRATED CONTINUOUS GLUCOSE MONITORING SYSTEM, FACTORY CALIBRATED
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Experiencing low glucose readings - 10-20 point below what i find with a manual finger-stick check.This has been happening since i started the monitor 9 days ago.Since the gap was decreasing and i thought it was getting better, so continued to use, but gap has widened again.Readings are consistently inaccurate.Need replacement and to get back on track with more reliable recording/reporting.

Brand Name
FREESTYLE LIBRE 3 PLUS
Common Device Name
INTEGRATED CONTINUOUS GLUCOSE MONITORING SYSTEM, FACTORY CALIBRATED
Manufacturer (Section D)
ABBOTT DIABETES CARE INC.
MDR Report Key24701665
Report NumberMW5185955
Device Sequence Number17583314
Product Code QBJ
UDI-Device Identifier00357599841003
UDI-Public(01)00357599841003(8012)1.2.1.1856.3
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODOPINE ; METFORMIN
Patient Age71 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceBlack Or African American